Health Star Acetaminophen Night Time Pain Medication, 12/CS

  • $22.36
    Unit price per 


PRODUCT FEATURES:

  • Nighttime pain medication
  • 500 mg of acetaminophen and 25 mg of diphenhydramine per caplet
  • Compare to active ingredients in Tylenol® PM
  • 50 caplets per bottle
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

PRODUCT SPECIFICATIONS:

VENDOR: McKesson Brand
VENDOR NUMBER: 224-05-HST
PRODUCT ID: 24052712
UPC: 057896224058
LATEX FREE INDICATOR: Not Made with Natural Rubber Latex

SHIPPING INFORMATION:

HEIGHT: 3.2 Inch
WIDTH: 7.2 Inch
DEPTH: 5.4 Inch
WEIGHT: 1.53 lbs.